# SDR FDEA202407301151

- Difficulty date: July 30, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 50,783 hours, 27,041 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53832020204
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CGO COMP'T FLOOR SEAT TRACK CRACK ABOUT 1-1/2" AT FR42 PLUS 6" -Y450 REPLACED THE SEAT TRACK WITH NEW PART AT FR40~FR45, Y-450. I.A.W A300-600 SRM 51-72-10-  001, P2. THIS REPAIR CLASSIFIED AS MINOR PER GMM 06-2-100.
